# SDR AALA202412097717

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 27,007 hours, 10,634 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR JAMS WHEN CLOSED. MAINTENANCE ADJUSTED LAVATORY DOOR UPPER HOLD OPEN LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
